# SDR MASA2013091567828

- Difficulty date: September 15, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 26,025 hours, 20,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMES ON THEN DIES.  R & R ALL EMERGENCY BATTERY PACKS.
